# SDR IPXA2021071371609

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 19,152 hours, 11,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY LIGHTING STUCK IN THE ON POSITIONPERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-0501. OPS CHECK GOOD AT THIS TIME
